# SDR IPXA2022070883969

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A57863121000
- Condition: Damaged
- Location: L/H Wing #1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLEFT WING #1 SLAT LEADING EDGE ABOVE #1 PYLON HAS COMPOSITE DAMAGE.REMOVED PART AND INSTALLED IAW SRM 51-40-21
